# SDR AALA20170718006

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 81,312 hours, 44,602 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF FUEL INDICATION SYSTEM AFTER TAKEOFF.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED DEPARTURE WITHOUT FURTHER INCIDENT.  PILOT STATED THAT PANEL WAS FLICKERING WHEN THEY HIT TURBULENCE AND WHEN THEY HIT BUMPS ON THE GROUND.  BOTH THE FLIGHT DECK INDICATION AND THE REFUEL PANEL ARE NOT READING.   FOUND BROKEN WIRE Q180A18N AT CONNECTOR P1-630.  TERMINATED WIRE IAW WPM 28-41-00.  OPERATIONAL CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
